# SDR AWXA200200208

- Difficulty date: February 20, 2002
- Submitted: March 11, 2002
- Operation: Air carrier
- Aircraft: N178AW
- Make and model: Boeing 737277
- Aircraft serial: 22645
- Aircraft time: 60,611 hours, 48,445 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Seat Track
- Part number: BAC1520792
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LCQ - MAJOR REPAIR - "C" - DURING C-14 CHECK CORROSION WAS FOUND ON SEAT TRACK AT BS 328, RBL 42. MAINTENANCE REMOVED CORROSION BLENDED DAMAGED AREA, MATERAIL LOSS OUT OF LIMITS PER B737-200 SRM 51-20-2 PG.20. CUTOUT DAMAGED SECTION OF SEAT TRACK, FABRICATED NEW SEAT TRACK AND INSTALLED REPAIR IAW B737-200 SRM 51-30-2, PG. 13 & 14.
